# SDR 96ZZZX3660

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 3350 · Emergency Lighting
- Part: Light Socket
- Part number: 30043213
- Condition: Inoperative
- Location: Cabin
- Part time: 168 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - FLT 65 - UPON ARRIVAL, FLIGHT CREW REPORTED EXTERNAL EXIT LIGHTS INOPERATIVE AT LEFT FORWARD PASSENGER DOOR AND RIGHT AFT SERVICE DOOR.  MAINTENANCE REPLACED BATTERY PACKS AND LIGHT SOCKETS FOR BOTH DOORS, AND SYSTEM CHECKED OKAY.  AIRFRAME, 34,084.4 HOURS.
